MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Hyperglycemia (1905); Blurred Vision (2137); Urinary Frequency / Polyuria (2275)
Date of Event 06/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value.Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for hi blood glucose test results.Customer also stated she received e-5 error code.At the time of the call on (b)(6) 2018, the customer reported symptoms of dry mouth, increased urination and blurry vision.Customer stated she would seek medical intervention and would go to the hospital.No further information was able to obtained.At follow-up call on (b)(6) 2018, the customer's condition had improved and she did not currently have any diabetic symptoms.Customer stated that after the initial call on (b)(6) 2018, due to the hi and symptoms, she had driven to the er.The customer's lab test blood glucose result when at the hospital was 699 mg/dl.The diagnosis was high blood sugar and customer was given iv and insulin.The customer left the hospital on (b)(6) 2018.No new medications or healthcare program was suggested.Additional blood tests were performed by the customer using the truetrack meter.Information that was unable to be obtained during initial call was obtained during follow-up call on (b)(6) 2018.The meter memory was reviewed for previous test result history and customer was concerned with test result of hi obtained (b)(6) 2018.The customer's expected blood glucose test result range is unknown.During the follow-up call on (b)(6) 2018, a back to back blood test was performed by the customer non-fasting and produced test results of 558 mg/dl and 572 mg/dl using truetrack meter.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 07/29/2018 and open vial date is (b)(6) 2018.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7690321
Report Number1000113657-2018-00758
Device Sequence Number806146
Product Code NBW
UDI-Device Identifier00021292001018
UDI-Public(01)00021292001018
Combination Product (Y/N)N
Initial Reporter StateTN
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/29/2018
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRT4867
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2018
Initial Report FDA Received Date07/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;